# SDR AALA201609089007

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 49,140 hours, 18,359 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, EMERGENCY EXIT SLIDE ARMING HANDLE FOR 2-L DOOR BROKEN OFF.  REPLACED L2 DOOR ARM, DISARM UNIT IAW AMM 52-22-22.
